# SDR UALA2010041201213

- Difficulty date: April 11, 2010
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 47,886 hours, 5,804 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20131A
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT EXTERIOR OVERWING EMERGENCY EXIT LIGHTS INOP, 2 MOST FWD LIGHT ASSY'S.   REPLACED BATTERY CHARGER ASSY. LIGHTS OPS CK NORMAL.
